Bifurcation and stability of a diffusive SIRS epidemic model with time delay
MetadataShow full metadata
In this article, we study a reaction-diffusion system for a SIRS epidemic model with time delay and nonlinear incidence rate. On the one hand, we study the existence and stability of the disease-free equilibrium, endemic equilibria and Hopf bifurcation, by analyzing the characteristic equations. On the other hand, we establish formulas determining the direction and stability of the bifurcating periodic solutions.
CitationSounvoravong, B., Guo, S., & Bai, Y. (2019). Bifurcation and stability of a diffusive SIRS epidemic model with time delay. Electronic Journal of Differential Equations, 2019(45), pp. 1-16.
This work is licensed under a Creative Commons Attribution 4.0 International License.